# SDR DXTA2015091406084

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 5,337 hours, 3,353 cycles
- System (JASC): 2210 · Autopilot System
- Part: Spring
- Condition: Worn
- Location: Aileron Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED AUTOPILOT DISCONNECT AT FL410.  AILERONS WERE STIFF UNTIL REACHING FL270.   REMOVED AND REPLACED A WORN AILERON FEEL SPRING.  PERFORMED SATISFACTORY OPS CHECKS WITH NO DEFECTS NOTED.  WORK DONE IAW AMM 27-10-35.
